# SDR SWAA2014050527647

- Difficulty date: May 3, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 65,334 hours, 53,711 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 62337
- Part serial: MX548568
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, DECLARED EMERGENCY.  DURING CLIMB OUT A SYS HYD SYS FAILED.  R & R NR 3 FLT SPOILER TEST PORT CAP, O RING & ENG DRIVEN PUMP IAW MM.
